# SDR GLBA201001051

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 26,654 hours, 28,276 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR1 ENGINE, ACFT FILLED WITH SMOKE AND SET OFF SMOKE DETECTOR.  ACFT WAS SHUTDOWN AND ALL PAX EVACUATED.  MAINTENANCE RAN A/C WITH BLEEDS IN ALL DIFFERENT CONFIGURATIONS AND FOUND NO SMOKE. INSPECTED NR 2 ENGINE & THE APU FOR OIL LEAKS. NO LEAKS FOUND. RAN PACKS IN ALL SETTINGS AND STILL NO SMOKE. COULD NOT DUPLICATE FAULT. ALL TESTS WERE GOOD. IT MUST BE NOTED THAT GLYCOL WAS FOUND COMING FROM THE APU DRAIN AND IS SUSPECT IN THIS ISSUE.
